# SDR AALA202102139002

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTS MULTI FUNCTION CONTROL DISPLAY UNIT SHOWS FAULT BATTERY/EMERGENCY POWER SUPPLY UNIT (14WL) MID RIGHT. PERFORMED THE VISUAL INSPECTION AND CLEANING OF THE BATTERY EMERGENCY POWER SUPPLY UNIT 14WL ON MID CABIN PER AMM 33-51-38-400-002-A.
